# SDR CALA0500120

- Difficulty date: April 25, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 18,766 hours, 6,715 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST PRIOR TO V, F/O AND CAPT DETECTED A STRONG ELECTRICAL BURNING ODOR AND SAW A GRAY HAZE BETWEEN F/O AND F/O CONSOLE AFTER  AIRBORNE.  PERFORMED INSP PER 05-51-26-200-801C1 WITH NO DEFECTS NOTED.
